Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 225, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Dec 10, 2012, 5:13 PM EST for Flagler County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 10, 2012, 5:13 PM EST (22:13 UTC)
- Expired
- Dec 10, 2012, 6:00 PM EST
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Flagler County, FL
The radar
The Jacksonville radar (KJAX), 112 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
862
WUUS52 KJAX 102213
SVRJAX
FLC035-102300-
/O.NEW.KJAX.SV.W.0225.121210T2213Z-121210T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EST MON DEC 10 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 600 PM EST
* AT 513 PM EST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF
ANDALUSIA...MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ANDALUSIA...BUNNELL...PALM COAST AND MARINELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2932 8142 2940 8144 2939 8146 2940 8148
2945 8149 2952 8152 2963 8137 2963 8132
2965 8132 2965 8128 2966 8126 2966 8124
2967 8121 2948 8112
TIME...MOT...LOC 2213Z 234DEG 29KT 2936 8157
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 2:03 PM EST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 10, 2:03 PM EST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 203 PM EST MON DEC 10 2012 ...SHOWERS AND ISOLATED STORMS WILL TRAVERSE PORTIONS OF NE FL THIS AFTN AND TONIGHT... .SHORT TERM...THIS AFTERNOON AND TONIGHT...SHOWERS AND ISOLATED STORMS WILL DEVELOP OVER NORTHEAST FLORIDA AS AN UPPER LEVEL DISTURBANCE TRAVERSES THE AREA FROM THE GULF OF MEXICO. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AT TIMES GENERALLY ALONG AND SOUTH OF A GAINESVILLE TO ST AUGUSTINE LINE...WHERE RAINFALL AMTS OF 0.25 TO 0.50 INCHES WERE ADVERTISED THROUGH THIS EVENING. STORM MOTION WILL BE TO THE NORTHEAST AROUND 20 MPH. THE SHORT TERM MODEL GUIDANCE HAD A GOOD HANDLE ON THE LATEST RADAR TRENDS (ARW/NMM/SREF) AND ADVERTISED PRECIP TREKKING NE OVER NE FL THROUGH 06Z TONIGHT...THEN SHIFTING SE OF ST AUGUSTINE THROUGH 12Z...WHILE THE NEXT PRE-FRONTAL BAND OF PRECIP APPROACHES OUR SE GA ZONES. ALTHO CONVECTION ASSOCIATED WITH THE COLD FRONT GENERATED A ROBUST SQUALL LINE OVER LA/MS/AL THIS AFTN...DYNAMICAL FORCING WILL EJECT NE OF THE SFC FRONT TONIGHT AS THE BOUNDARY SAGS SLOWLY TOWARD SE GA. IN ADDITION...INSTABILITY WILL REMAIN OVER NE FL...AND THUS ONLY EXPECT WEAKENING SHOWERS TO PRECEDE THE ACTUAL COLD FRONT OVER SE GA LATE TONIGHT. ANOTHER FOGGY NIGHT LOOKS PROBABLE...HOWEVER LOW LEVEL WINDS WILL REMAIN ELEVATED ABOVE THE SFC WITH SPEEDS AROUND 20-25 KTS FROM THE SW...SO DENSE FOG SHOULD BE MORE PATCHY AND TRANSIENT IN NATURE COMPARED TO THE PAST SEVERAL NIGHTS. HAVE INDICATED AREAS OF FOG IN THE FORECAST WITH PATCHY DENSE. AFTER NEAR RECORD HIGH TEMPS TODAY IN THE LOW 80S...MINS WILL BE MILD TONIGHT FALLING INTO THE UPPER 50S OVER NW SE GA...TO LOW/MID 60S FARTHER ESE. TUE-WED...THE SFC FRONT WILL STALL AND BECOME DIFFUSE OVER NE FL ON TUESDAY WITH A COOLER NNW FLOW OVER SE GA AND WEAKENING WLY FLOW OVER NE FL. EXPECT A COOL AND DREARY DAY OVER SE GA WITH ONLY A LOW CHANCE OF SHOWERS (20%)...WHILE FARTHER SOUTH OF NE FL RAIN CHANCES WILL INCREASE FROM S TO N (60-40%) AS THE LINGERING FRONT MORPHS INTO A WARM FRONT EXTENDING EAST FROM A GULF LOW PROGGED DEVELOP OVER THE SOUTHERN GULF NEAR THE YUCATAN AS A RESULT OF A DEEPENING UPPER LEVEL TROUGH DIVING OVER THE MS RIVER VALLEY TUE NIGHT. ANTICIPATE AN ISENTROPIC LIFT EVENT WITH SHOWER ACTIVITY ADVANCING NWD FROM CENTRAL FLORIDA...MORPHING INTO MORE OF A STRATIFORM RAIN EVENT TUE NIGHT INTO WED. IN ADDITION TO THE PRECIP EDGING NWD FROM THE SOUTH...WE COULD ALSO SEE ANOTHER FRONTAL WAVE OF PRECIP PRECEDE THE MID/UPPER LEVEL TROUGH ENCROACHING FROM THE WNW TUE NIGHT TOWARD SE GA. BASICALLY CONVECTIVE INGREDIENTS LOOK TO BE IN PLACE FOR ANOTHER DREARY...COOL DAY ON WED WITH ABOUT A 60-70% CHANCE OF PRECIP. THUNDERSTORM ACTIVITY IS NOT LIKELY ON WED GIVEN COOL NORTHERLY SURFACE LOW AND STABLE LOW LEVELS...ALTHO ELEVATED INSTABILITY JUST NORTH OF THE MEANDERING SFC FRONT TUE AND WED AFTNS COULD SPARK ISOLATED TS GENERALLY ALONG AND SOUTH OF I-10 CORRIDOR. A FEW STRONG STORMS WILL BE POSSIBLE TUE AFTN AND CAPABLE OF PRODUCING STRONG WIND GUSTS. TEMPS TUE WILL RANGE FROM THE MID 60S SE GA TO MID/UPPER 70S OVER NE FL...WHILE ON WED MUCH COOLER NLY FLOW OVER GA WILL ONLY LET DAYTIME HIGHS RISE INTO THE MID/UPPER 50S WITH MID/UPPER 60S OVER NE FL. .LONG TERM...THU THROUGH SUN...SURFACE HIGH PRESSURE OVER THE MID- ATLANTIC WILL DOMINATE THROUGH FRI. THIS REGIME WILL FOCUS COOLER AND DRIER NNE FLOW OVER OUR GA ZONES AND INTO THE SUWANNEE RIVER VALLEY...WHILE ENE ONSHORE FLOW OVER THE GA COAST AND NE FL WILL BRING COASTAL CLOUDS AND PASSING SHOWERS. MINS WILL FALL INTO THE LOW 40S/UPPER 30S OVER SE GA INTO THE SUWANNEE RIVER VALLEY THU/FRI MORNINGS WITH WARMER VALUES EASTWARD TOWARD THE ATLANTIC COAST IN THE MID/UPPER 50S. SAT THE RIDGE OVER GA WEAKENS AND SHIFTS EAST AS A WEAKENING COLD FRONT APPROACHES FROM THE NW. THIS FRONT WILL BRING LOW RAIN CHANCES OVER THE AREA ON SUNDAY AS IT STALLS...THEN A PASSING UPPER LEVEL TROUGH WILL INCREASE PRECIP CHANCES OVER THE CWA INTO MON AS THE FRONT IS SHIFT SOUTHWARD OVER N-CENTRAL FL. TEMPS WILL MODERATE INTO NEXT WEEKEND TO ABOVE CLIMO VALUES WITH HIGHS IN THE LOW/MID 70S AND MINS IN THE LOW/MID 50S UNDER PARTLY CLOUDY SKIES. TEMPS ON MON ARE EXPECTED TO BE COOLER DUE TO FRONTAL CLOUDS/PRECIP. && .AVIATION... SOUTHWEST WINDS OF 10-15 KTS...WITH GUSTS UP TO 20 KTS...ARE EXPECTED AT THE REGIONAL TERMINALS THROUGH 23Z. WIND SPEEDS OF 30 TO 40 KNOTS ARE EXPECTED ABOVE 3000 FEET THROUGH TONIGHT. SUB-VFR CONDITIONS WILL IMPACT GNV TOWARDS 19Z...AS SHOWER ACTIVITY QUICKLY APPROACHES FROM THE SOUTHWEST. MVFR CIGS AND VISIBILITIES...WITH BRIEF PERIODS OF IFR CONDITIONS...ARE EXPECTED AT GNV THROUGH 00Z. SUB-VFR CONDITIONS ARE EXPECTED TO ARRIVE AT THE DUVAL COUNTY TERMINALS BY 21Z. WE HAVE INSERTED TEMPO GROUPS FOR MVFR CONDITIONS AT VQQ...CRG...AND JAX THROUGH 00Z. AN EXTENDED PERIOD OF IFR CONDITIONS...PRIMARILY DUE TO LOW CEILINGS...IS EXPECTED AT THE REGIONAL TERMINALS AFTER 02Z THROUGH 12Z. && .MARINE... SOUTH TO SOUTHWEST WINDS...CURRENTLY RUNNING 10-15 KNOTS WITH OCCASIONALLY HIGHER GUSTS...WILL INCREASE OFFSHORE TO 15 TO 20 KNOTS THIS EVENING. SMALL CRAFT WILL NEED TO EXERCISE CAUTION OVERNIGHT IN THE OFFSHORE WATERS...WHERE SEAS WILL BUILD TO THE 4-6 FOOT RANGE TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL OVERSPREAD THE WATERS ADJACENT TO NORTHEAST FLORIDA WINDS SHOULD SUBSIDE BY LATE TUESDAY MORNING AS A COLD FRONT SLOWLY APPROACHES THE COASTAL WATERS. WINDS WILL THEN TURN TO THE NORTH BEHIND THE FRONT AND WINDS/SEAS WILL INCREASE ON WEDNESDAY WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED WEDNESDAY NIGHT AND THURSDAY AS HIGH PRESSURE BUILDS NORTH OF OUR AREA. RIP CURRENTS: LOW RISK THROUGH TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 56 65 47 55 / 20 30 60 70 SSI 62 68 53 60 / 30 30 50 70 JAX 63 71 55 62 / 40 50 60 70 SGJ 66 72 60 65 / 60 50 70 70 GNV 62 72 55 64 / 50 50 60 60 OCF 64 76 60 68 / 60 50 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/NELSON/CHASE
Hazardous weather outlook, Dec 10, 2:44 PM EST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 244 PM EST MON DEC 10 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-111100- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 244 PM EST MON DEC 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD FRONT AND AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION LATER TODAY AND TONIGHT PROVIDING AN INCREASE IN SHOWER CHANCES. SCATTERED THUNDERSTORMS OVER NORTHEAST FLORIDA WILL TRACK TO THE NORTHEAST FROM TRENTON TO JACKSONVILLE AROUND 20 MPH THIS AFTERNOON. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE POSSIBLE. STORM TOTAL AMOUNTS WILL NEAR A HALF INCH TO 1 INCH IN SOME LOCATIONS. THUNDERSTORM ACTIVITY WILL SHIFT EAST AND SOUTHEAST WHILE DECREASING IN COVERAGE AND INTENSITY OVER NORTHEAST FLORIDA THROUGH THE EVENING HOURS. PATCHY DENSE FOG IS POSSIBLE TONIGHT AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... PATCHY FOG WILL BE POSSIBLE AGAIN EARLY TUESDAY MORNING MAINLY ACROSS NORTHEAST FLORIDA. LOCALLY DENSE FOG IS POSSIBLE FOR A BRIEF PERIOD OF TIME. AN UNSETTLED WEATHER PATTERN WILL PERSIST TUESDAY THROUGH WEDNESDAY WITH A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST FLORIDA. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. NORTHERLY WINDS WILL INCREASE OVER THE MARINE ZONES BY WEDNESDAY WITH SMALL CRAFT ADVISORIES POSSIBLE. ELEVATED TIDE WATER LEVELS MAY DEVELOP ALONG THE ATLANTIC COAST THURSDAY THROUGH FRIDAY ASSOCIATED WITH HIGH ASTRONOMICAL TIDES AND ONSHORE FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS/ABE
In the hours before
Special weather statement, Dec 10, 2:53 PM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EST MON DEC 10 2012
FLZ031-032-036-037-102045-
ALACHUA-BRADFORD-CLAY-PUTNAM-
253 PM EST MON DEC 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY...BRADFORD...EASTERN ALACHUA AND WESTERN PUTNAM COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EST...
AT 253 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST
OF LA CROSSE TO 6 MILES NORTH OF GAINESVILLE AIRPORT TO 6 MILES SOUTH
OF GAINESVILLE...MOVING NORTHEAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LA CROSSE...
GAINESVILLE... GAINESVILLE AIRPORT...BROOKER...ROCHELLE...NEWNANS
LAKE...NEW RIVER...GROVE PARK...WALDO AND SAMPSON THROUGH 345 PM
EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2955 8239 2986 8251 2996 8233 2995 8231
2998 8229 3011 8206 2999 8185 2962 8194
TIME...MOT...LOC 1953Z 242DEG 32KT 2988 8237 2978 8229
2960 8231
ENYEDISpecial weather statement, Dec 10, 4:17 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EST MON DEC 10 2012
FLZ040-102200-
MARION-
417 PM EST MON DEC 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS VALID UNTIL 500 PM EST...
AT 417 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BELLEVIEW...MOVING NORTHEAST AT 30
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
SUMMERFIELD...LAKE WEIR...BELLEVIEW...SANTOS...OCKLAWAHA...SILVER
SPRINGS SHORES...MOSS BLUFF...LYNNE...JUNIPER SPRINGS AND SALT
SPRINGS THROUGH 500 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2904 8218 2947 8180 2945 8177 2943 8177
2942 8174 2937 8174 2936 8166 2933 8168
2929 8164 2927 8164 2895 8199 2895 8206
TIME...MOT...LOC 2117Z 221DEG 26KT 2905 8203
PETERSONSpecial weather statement, Dec 10, 4:33 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 PM EST MON DEC 10 2012
FLZ036-037-040-102215-
ALACHUA-MARION-PUTNAM-
433 PM EST MON DEC 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...NORTHERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS VALID UNTIL 515 PM EST...
AT 433 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF FLEMINGTON...MOVING
NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MICANOPY...FLEMINGTON...MCINTOSH...CROSS CREEK...ROCHELLE...
LOCHLOOSA...GROVE PARK...MELROSE...JOHNSON AND INTERLACHEN THROUGH
515 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. IF FURTHER INTENSIFICATION OCCURS A
WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2948 8239 2975 8200 2975 8194 2980 8191
2980 8186 2984 8181 2984 8173 2969 8161
2933 8227
TIME...MOT...LOC 2133Z 235DEG 37KT 2946 8225
PETERSONLocal storm report, Dec 10, 4:49 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 PM EST MON DEC 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HEAVY RAIN 3 SSW MICANOPY 29.47N 82.30W
12/10/2012 M1.38 INCH MARION FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED 1.38 INCHES OF RAINFALL IN SHORT
AMOUNT OF TIME /40 MINUTES/. MINOR FLOODING REPORTED IN
DITCHES AND PONDING OF WATER ON ROADWAYS.
&&
JHESSSpecial weather statement, Dec 10, 5:04 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EST MON DEC 10 2012
FLZ037-038-040-102230-
FLAGLER-MARION-PUTNAM-
504 PM EST MON DEC 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM...EASTERN MARION AND FLAGLER COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 530 PM EST...
AT 504 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTH OF GEORGETOWN...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND GEORGETOWN...CRESCENT CITY...ESPANOLA...BUNNELL AND ANDALUSIA
THROUGH 530 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2930 8142 2939 8143 2937 8145 2932 8167
2928 8164 2918 8164 2916 8167 2931 8179
2960 8137 2942 8122
TIME...MOT...LOC 2204Z 235DEG 32KT 2929 8164
HESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 8:15 PM EST | Dense Fog Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 14 hr |
| Dec 9, 8:24 PM EST | Marine Dense Fog Advisory | JAX | 15 hr | |
| Dec 10, 2:53 PM EST | Special Weather Statement | JAX | Alachua, Bradford, Clay | 52 min |
| Dec 10, 4:17 PM EST | Special Weather Statement | JAX | Marion | 43 min |
| Dec 10, 4:24 PM EST | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Marion, Putnam | 2 hr |
| Dec 10, 4:32 PM EST | Special Marine Warning | JAX | 118 min | |
| Dec 10, 4:33 PM EST | Special Weather Statement | JAX | Putnam | 42 min |
| Dec 10, 4:39 PM EST | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 51 min |
| Dec 10, 5:04 PM EST | Special Weather Statement | JAX | Flagler | 26 min |
| Dec 10, 5:30 PM EST | Special Marine Warning | JAX | 2 hr | |
| Dec 10, 5:36 PM EST | Tornado Warning | JAX | Flagler, Putnam | 39 min |
| Dec 10, 5:54 PM EST | Areal Flood Advisory | JAX | Flagler, Saint Johns | 96 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.